Change search
ReferencesLink to record
Permanent link

Direct link
New simple modular Lie superalgebras as generalized prolongs
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (English)In: Functional analysis and its applications, ISSN 0016-2663, E-ISSN 1573-8485, Vol. 42, no 3, 161-168 p.Article in journal (Refereed) Published
Abstract [en]

Over algebraically closed fields of characteristic p > 2, -prolongations of simple finite dimensional Lie algebras and Lie superalgebras with Cartan matrix are studied for certain simplest gradings of these algebras. We discover several new simple Lie superalgebras, serial and exceptional, including super versions of Brown and Melikyan algebras, and thus corroborate the super analog of the Kostrikin-Shafarevich conjecture. Simple Lie superalgebras with 2 x 2 Cartan matrices are classified.

Place, publisher, year, edition, pages
2008. Vol. 42, no 3, 161-168 p.
Keyword [en]
Cartan prolong, Lie superalgebra
National Category
URN: urn:nbn:se:su:diva-58262DOI: 10.1007/s10688-008-0025-3ISI: 000259070800001OAI: diva2:420211
authorCount :3Available from: 2011-05-31 Created: 2011-05-30 Last updated: 2011-05-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Leites, Dimitry A.
By organisation
Department of Mathematics
In the same journal
Functional analysis and its applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link